# SDR 2003FA0001106

- Difficulty date: October 4, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N432FL
- Make and model: Piper PA-28-140
- Aircraft serial: 287125219
- Engine: Lyc O320*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 633062
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF MLG IAW SB 1131, DISCOVERED CRACK IN MLG TORQUE LINK.  FURTHER NDI REVEALED ALL (4) TORQUE LINKS CRACKED (PN 633062) EXACTLY AS INDICATED IN FIG 1 OF SC600.  THE TORQUE LINKS WERE NOT BEING INSPECTED IAW AD  BECAUSE THE AD CITES PN 6569100 OR 65691002 AS THE ONLY ONES TO BE INSPECTED.  MFG SL600 DIRECTS TORQUE LINKS TO BE INSPECTED BY AC SERIAL NR AND BY PN (IF) TORQUE LINKS HAVE BEEN REPLACED.  AD DOES NOT COVER THE FULL SPECTRUM OF TORQUE LINKS AS THE SL INTENDS TO COVER.  THERE IS A DISPARITY BETWEEN THE AD AND LS AND ALL THE LINKS ARE NOT BEING INSPECTED AS THE SL ORIGINALLY INTENDED THEM TO BE.  REVISE AND CLARIFY THE AD.(K)
